# SDR ASOA2014033110245

- Difficulty date: March 5, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,894 hours, 24,611 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL ANGLE AT WL 72.50, LBL 27 IS CRACKED .250 INCH LONG IN UPPER RADIUS.   R & R ATTACH ANGLE IAW SRM 51-42-21.
